Application of the Riemann boundary value problem with a discontinuous matrix coefficient to mechanics
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1980), pp. 55-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_12_a9,
author = {L. A. Tolokonnikov and V. B. Pen'kov},
title = {Application of the {Riemann} boundary value problem with a~discontinuous matrix coefficient to mechanics},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {55--59},
year = {1980},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_12_a9/}
}
TY - JOUR AU - L. A. Tolokonnikov AU - V. B. Pen'kov TI - Application of the Riemann boundary value problem with a discontinuous matrix coefficient to mechanics JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1980 SP - 55 EP - 59 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1980_12_a9/ LA - ru ID - IVM_1980_12_a9 ER -
%0 Journal Article %A L. A. Tolokonnikov %A V. B. Pen'kov %T Application of the Riemann boundary value problem with a discontinuous matrix coefficient to mechanics %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1980 %P 55-59 %N 12 %U http://geodesic.mathdoc.fr/item/IVM_1980_12_a9/ %G ru %F IVM_1980_12_a9
L. A. Tolokonnikov; V. B. Pen'kov. Application of the Riemann boundary value problem with a discontinuous matrix coefficient to mechanics. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1980), pp. 55-59. http://geodesic.mathdoc.fr/item/IVM_1980_12_a9/